# SDR AALA20030456

- Difficulty date: April 13, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 60714811
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1698 - EN ROUTE DFW-IAD, ON CLIMB-OUT AT 24,000 FEET, TAIL COMPARTMENT TAIL HIGH LIGHT ILLUMINATED.  FOLLOWED CHECKLIST AND LIGHT EXTINGUISHED.  LIGHT ILLUMINATED AGAIN WHEN POER ADVANCED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED HIGH AND LOW TEMPERATURE SENSORS FOR LEFT BLEED AIR LEFT AIR CONDITIONING PACKS.  RAN PACKS ON APU AIR, ENGINE BLEED AIR ON BOTH.  CHECKED FOR PNEUMATIC AIR LEAKS NONE FOUND.  SYSTEM GROND CHECKED NORMAL OPERATION.  (M)
